Pharmacie sans ordonnance livraison rapide 24h: acheter viagra en ligne en France.

Microsoft powerpoint - poster aptivus-hepatotox_a0_5,guhl 22.6.07.ppt

Hepatotoxicity during therapy with Tipranavir, Citalopram
and Finasterid – a case report
C. Guhl¹, W. J. Heinz¹, R. Winzer¹, P. Langmann², H. Klinker¹
¹ Department of Internal Medicine II, Division of Infectious Diseases, University of Würzburg, Germany ² Private practice, Am Tiefen Weg, 97753 Karlstadt, Germany Background
Other causes of elevated liver enzymes like alcohol, viral hepatitis or opportunistic infections could be excluded. The patient mentioned Tipranavir (TPV) is a new potent protease inhibitor. Side effects like concomitant use of the antidepressant Citalopram and the hair restorer hepatotoxicity have been described, whereas severe elevation of liver Finasterid. Elevation of liver enzymes is considered to be a rare side effect enzymes has been noticed in about 10% within 24 weeks of treatment. of these drugs and has been little investigated. As both drugs are Various interactions of co-medication with TPV can be found in literature. metabolized via CYP3A4, inhibition of this cytochrome can increase their They are hard to predict before and are even little investigated so far. In plasma concentration. Due to this knowledge and the rather low TPV-levels combination with Ritonavir (r), TPV itself inhibits cytochrome P450-CYP3A. at that time (see below), the comedication has been stopped in July 2006 Combination of TPV/r with drugs metabolized via CYP3A can cause whereas the ART has been retained unchanged. GOT and GPT decreased interactions like elevated plasma levels of the co-medication and during time (GOT 31 U/l, GPT 54 U/l at a six months-follow up), and GGT consequently lead to side effects. We report one case of severe decreased to 342 U/l six months later.
hepatotoxicity during therapy with TPV/r and a backbone of Tenofovir (TDF) Due to resistance against TPV and intermediate susceptibility towards the (FTC) and co-medication with the antidepressant backbone with consequently increasing viral load and a decreasing CD4 Citalopram and the hair restorer Finasterid.
cell count, medication had to be modified again in March 2007 and an untilltoday successful combination of TMC-125 / Darunavir / Saquinavir / r has been started. After having stopped TDF/FTC/TPV/r, even GGT decreased Case report
During the period when these severe elevated liver enzymes could be A 38-years old male HIV-positive patient was planned to have a new determined, therapeutic drug monitoring (TDM, an example of High antiretroviral therapy (ART). He has already taken various HAART regimens performance liquid chromatography (HPLC) results is shown in fig. 4) during the past six years. Due to insufficient medical adherence, various showed low plasma levels of TPV (8.1 to 18.5µg / ml, see fig. 5) and resistances against all three ART classes and missing sufficient therapeutic Ritonavir (57 to 303 ng / ml). On account of this, these antiretroviral agents options, he was not taking any medication from April 2004 onwards. During were not supposed to have caused the observed severe hepatotoxicitiy. the next months, the lab results showed elevating viral load and a decreasing CD4 cell count (figure 1 and 2). HIV1-RNA
[copies/ml]
Fig. 4: Example of Therapeutic Drug Monitoring of Tipranavir
Fig. 1: HIV-1 RNA in copies/ml;
(TPV) with High performance liquid chromatography (HPLC); measured plasma level of TPV: 17,3 µg/ml CD4+ / µl
Plasma levels
[ng / ml]

Fig.2: CD4+ count; *: start of TDF/FTC/TPV/r
Fig. 5: Plasma trough levels of Tipranavir [µg/ml] in the mentioned
Therefore, treatment with Tenofovir (TDF), Emtricitabin (FTC) and the patient; supposed effective level > 25 µg / ml recently available Tipranavir (TPV) combined with Ritonavir (r) was started in January 2006, whereas TDF and FTC had already been prescribedbefore. In the course, blood results showed elevating liver enzymes with a peak (GOT 168U/l, GPT 654U/l, GGT 454U/l) approximately six months Conclusion
The reported case shows that hepatotoxicity during therapy with Tipranavir can be observed, but it also shows that not only the antiviral drug should be considered as the causative drug. Drug interactions are very complex, but should always be kept in mind when confronted with side effects like hepatotoxicity. Thus, co-medication and especially free available or herbal As GGT only decreased to its normal level after having stopped the TPV- containing therapy, one might assume that TPV itself might partially have caused the hepatotoxicity. However, normal or even low plasma levels of TPV undermines that hypothesis. We therefore suggest that TDM helps to Fig. 3: Liver enzymes after start of TDF/FTC/TPV/r (
find or exclude the causative drug, and cases like the reported one stopping co-medication ( ) and stopping TDF/FTC/TPV/r

Source: http://www.medizin2.ukw.de/fileadmin/uk/medizin_2/Dokumente/Infektiologie/Publikationen/132_C_Guhl_Hepatotoxicity_DOEAK.pdf

Ficha tecnica y de seguridad

FICHA TECNICA Y DE SEGURIDAD DENOMINACIÓN DEL MEDICAMENTO VETERINARIO LINCO-K 40% POLVO SOLUBLE Reg. SAGARPA: Q-0265-021 COMPOSICIÓN CUALITATIVA Y CUANTITATIVA Cada 1 g contiene: Lincomicina (hidrocloruro) . 400 mg Excipiente c.b.p. . 1 g FORMA FARMACÉUTICA Polvo oral para administración en agua de bebida. DATOS CLÍNICOS 4.1 Especies de destino 4.2

bpharmacysakegaon.org2

Personnel Information Name: Dr. Vishal B. Badgujar Qualification: M. Pharm.PhD Designation: Principal Specialization: Pharmacognosy Mobile: +91-9422286864 Experience: Principal- 3 months Assistant professor – 7 year 11 month Research – Research fellow – 5 year 2 month Working as Principal at KYDSCT’s College of Pharmacy, Sakegaon, Bhusawal Worked as

Copyright © 2010-2014 Sedative Dosing Pdf